# SDR ASAA0853065

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 3,218 hours, 942 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 3989083
- Part serial: 9927
- Condition: Failed
- Location: Cabin Heater
- Part time: 3,218 hours, 942 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL ACCOMPLISHED FIM TASK 21 62 00 810 848 ZONE TEMP LIGHTS COME ON INTERMITTENTLY DURING MASTER CAUTION RECALL VERIFIED FWD CAB ZONE TEMP LIGHT ILLUMINATED DURING RECALL.  ACCOMPLISHED FAULT ISOLATION PROCEDURE PACK ZONE TEMP CONTROLLER BITE REF 21 62 TASK 801.  NR 2 CONTROLLER FAULTED ZONE TRIM VALVE.  ACCOMPLISHED FIMTASK 21 62 00 810 834 FORWARD CABIN TRIM AIR VALVE FAULT ISOLATION.  VERIFIED P/N OF FORWARD CABIN TRIM AIR VALVE WITH SEAM MARK.  REMOVED AND REPLACED VALVE REF MM21 61 21.  OPS CHKS LEAK CHKS GOOD.  GROUND VERIFICATION CHKD GOOD WITH MASTER CAUTION RECALL AND TEMP CONTROLLER BITE CHK OK.
